1887

n Cardiovascular Journal of Africa - An antibiotic recipe for an arrhythmic disaster : case report

Volume 26, Issue 3
  • ISSN : 1995-1892
USD

 

Abstract

We describe the case of a patient who developed torsade de pointes during temporary pacemaker insertion after administration of intravenous erythromycin. The case highlights the dangers of administering drugs that prolong the QT interval in patients with complete atrioventricular block, and we discuss the underlying pathophysiological recipe that can lead to a potential arrhythmic disaster.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/cardio1/26/3/EJC172085
2015-05-01
2016-12-11

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error